Posted 9/29/2011 8:47 PM (GMT -6)
Hi hoyt and welcome! I am sorry that you are dealing with the numbness symptom. Anxiety can cause a wide range of sensations mentally and physically. They can vary from person to person, and even an individual can have changing/new symptoms pop up unexpectedly.
It is good that you have an appointment to talk with your doctor. You will probably want to ask him/her if this could be a side effect from your medication. I have heard that sensations in the head such as 'zaps' can be med caused, so maybe this is as well?
If however, it coincides with stress, then you could just have this as a physical symptom. In that case you will want to use some anxiety management techniques to reduce this.
On our main page, 3rd post down, we have an Anxiety Resource Guide. You will find links to sites that teach breathing and relaxation exercises. Give them a try when you are symptomatic. You will also see a link for anxietycentre/anxiety-symptoms...take a look and see if yours is listed. (it is somewhat comforting to see and realize that what you are feeling is part of the anxiety and felt by others.)
Feel free to post here anytime. We all have a common issue, and are here to help and support each other:)